# SDR USAA070515

- Difficulty date: June 29, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 50,460 hours, 50,460 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500A - 500B, BETWEEN S27R & 28R HAS CORROSION.  REMOVED, FABRICATED & INSTALLED NEW DOUBLER PER T/R 20-00-02; CORR TASK C53-208-01.
